# SDR SWIA202161191

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH LOWER TRANSCOWL INBD SLIDER HAS GOUGES. MARKED.    (C-CHECK RO 9-21-21)   ACCOMPLISHED REPAIR TO RH LOWER/INBD TRANSCOWL SLIDER IAW ALL STEPS OF REO 670-78-34-384 REV -D, DATED 2018-11-27 AND COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY. OPS CHECK GOOD.
